# SDR ABXA060055

- Difficulty date: January 3, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 60,661 hours, 57,148 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135951
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT FS 1152, LONGERON 3 RIGHT.  REMOVED AND REPLACED FRAME AT FS 1152 IAW DC9 SRM 51-30-1, 51-30-2 AND 51-30-5.
